Please use this identifier to cite or link to this item:
Title: L-infinity maps and twistings
Authors: Chuang, J
Lazarev, A
First Published: 2011
Citation: HOMOLOGY, HOMOTOPY AND APPLICATIONS, 2011, 13 (2), pp. 175-195
DOI Link: 10.4310/HHA.2011.v13.n2.a12
ISSN: 1532-0073
eISSN: 1532-0081
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.